# SDR 2000ZZZX463

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45684
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIGN C-CHECK INSPECTION, FOUND THE FOLLOWING: CORROSION DAMAGE AT STA XE149 HORIZONTAL STABILIZER, LEFT.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EO 9800071.  (X)
